# SDR USAA2012082400005

- Difficulty date: August 12, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 40,731 hours, 16,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LOWER SILL BETWEEN FR67+16 INCHES TO FR67+19 INCHES, S23L.  REPAIRED LOWER SILL BETWEEN FR67+16 INCHES TO FR67+19 INCHES, S23L IAW SRM 53-41-14 (SHEET 3) FIG 201, REPAIR PRINCIPLE 5.
